# SDR DALA2024020901776

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Condition: Out Of Tolerance
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 REF. AMDS 5211-3001-4R STEP 4 : ROTARY SNUBBER PIN EXTENSION OUT OF LIMITS ON RH SERVICE DOOR ( R4 ). CORRECTIVE ACTION: SUMMARY OF NRC 00220: ROTARY SNUBBER WAS REMOVED AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED ON RH SERVICE DOOR R4 PER B757-200 AMM 52-11. (0193076)
